MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR33, 11X100 KII OPT ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFR33, 11X100 KII OPT ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFR33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: adrenalectomy event description: product: cfr33 "when the operation was about to be completed and the bleeding situation was checked, a green fragment was discovered in the abdomen, identified upon retrieval as a fragment of a trocar.An extensive search was made for another fragment, but it was not found.The patient's condition is currently stable; however, the doctor will continue to monitor it closely." additional information has been received on 03may2024 via email from distributor: "the patient stayed stable during their hospital stay, and there was no need to extend it because of this incident.The patient returned for a check-up on (b)(6) 2024, and everything was normal.Here is what happened during the procedure: as the surgery neared completion, during the surgeon's final check for any bleeding, fragments were discovered inside the abdominal cavity.The cause of the cfr33 rupture is unknown.The tip was where the fracture occurred.No robot was involved in the surgery, and c6001 was inside the cannula at the time of the incident." intervention: it was finished with the same instrument.Patient status: the patient stayed stable during their hospital stay, and there was no need to extend it because of this incident.The patient returned for a check-up on (b)(6) 2024, and everything was normal.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear fragment.Visual inspection confirmed the complainant¿s experience of a cannula fracture.The clear fragment was identified to be part of the cannula tip.Based on the condition of the returned unit, it is possible that the fractured cannula was caused by force exerted on the cannula tip during the procedure.However, applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.
 
Event or Problem Description
Procedure performed: adrenalectomy.Event description: product: cfr33."when the operation was about to be completed and the bleeding situation was checked, a green fragment was discovered in the abdomen, identified upon retrieval as a fragment of a trocar.An extensive search was made for another fragment, but it was not found.The patient's condition is currently stable; however, the doctor will continue to monitor it closely." additional information has been received on 03may2024 via email from distributor: "the patient stayed stable during their hospital stay, and there was no need to extend it because of this incident.The patient returned for a check-up on (b)(6) 2024, and everything was normal.Here is what happened during the procedure: as the surgery neared completion, during the surgeon's final check for any bleeding, fragments were discovered inside the abdominal cavity.The cause of the cfr33 rupture is unknown.The tip was where the fracture occurred.No robot was involved in the surgery, and c6001 was inside the cannula at the time of the incident." intervention: it was finished with the same instrument.Patient status: the patient stayed stable during their hospital stay, and there was no need to extend it because of this incident.The patient returned for a check-up on (b)(6) 2024, and everything was normal.

Brand Name
CFR33, 11X100 KII OPT ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19255426
Report Number2027111-2024-00620
Device Sequence Number7310087
Product Code GCJ
UDI-Device Identifier00607915123222
UDI-Public(01)00607915123222(17)250627(30)01(10)1457583
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2025
Device Model NumberCFR33
Device Catalogue Number101245801
Device Lot Number1457583
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown